# SDR A6WA201745167

- Difficulty date: July 27, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 32,278 hours, 31,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE PLATE CORRODED JUST AFT OF FRAME 280, STRINGERS 22R TO 23R.    REPLACED THE SPLICE ANGLE PLATE IAW IAW SRM 51-42-06.
